# SDR SWIA202053193

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY FS 762.50 RT FLOOR ANGLE CORRODED, MARKED.  C-CHECK RO 10/9/2020.  REPLACED FLOOR ANGLE ON FS 762.50, REF MHI REO.  COMPLIED WITH TASK CARD.
